# SDR ASOA200900660

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 17,350 hours, 14,712 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS AT FS 409.00+10 LBL9 AND RBL9 HAVE MINOR CORROSION.  BLENDED OUT CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-49.   TRIMMED, DRILLED, AND COUNTER SUNK HOLES IN NEW SEAT RAIL IAW AMM 53-01-11-020-002.  INSTALLED NEW SEAT RAIL IAW AMM 53-01-11-400-802.
